# SDR SWIA201334318

- Difficulty date: July 24, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW SKIN CUT OUT IS CRACKED AT AFT LT RADIUS.  C-CHECK REPAIRED IAW REO.
